# SDR DALA2022081105476

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 67,702 hours, 9,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 LOCATION 504 EMERGENCY LIGHTS. CORRECTIVE ACTION: CHECKED ALL EMERGENCY LIGHTS/SIGNS UNABLE TO FAULT. (2358808)
